# SDR 2A6D20220527001

- Difficulty date: May 27, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N54178
- Make and model: Snias AS350B3
- Aircraft serial: 4178
- Aircraft time: 6,893 hours, 17,430 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,841 hours, 9,730 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 350A21103286
- Part serial: NA
- Condition: Chafed
- Location: Zone 200
- Part time: 6,893 hours, 17,430 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS NOTED TO THE 15 DEGREE BULKHEAD LH WEB (P/N: 350A21-1032.86) IN THE FORM OF CHAFES. THE TWO CHAFING DAMAGE AREAS WERE FOUND NEAR THE X-FRAME AND UPPER CHAFING DAMAGE WAS MEASURED TO BE APPROXIMATELY 0.20” IN LENGTH, 0.3” IN WIDTH AND 0.008” DEPTH; THE LOWER CHAFING DAMAGE WAS MEASURED TO BE APPROXIMATELY 0.20” IN LENGTH, 0.2” IN WIDTH AND 0.010” DEPTH
